# SDR CALA2015102600868

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFT ENTRY, PRESS DECK AT STATION 1680, TOP SURFACE HAS CORROSION FROM RBL 25 - LBL 25.  FABRICATED & INSTALLED DOUBLER REPAIR AT PRESS DECK, STATION 1680, RBL 7 - RBL 9 IAW SRM 53-60-51 REPAIR 2.
